PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Hopf type theorem for equivariant local maps

Volume 147 / 2017

Piotr Bartłomiejczyk Colloquium Mathematicum 147 (2017), 315-324 MSC: Primary 55P91; Secondary 54C35. DOI: 10.4064/cm6457-8-2016 Published online: 2 February 2017


We study otopy classes of equivariant local maps and prove a Hopf type theorem for such maps in the case of a real finite-dimensional orthogonal representation of a compact Lie group.


  • Piotr BartłomiejczykFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Gabriela Narutowicza 11/12
    80-233 Gdańsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image